American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[2] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The nonlocal total variation flow. Math. Surveys Monogr. 165 (2010) 163-189.
Book volume table of contents   
View Article: PDF

[3] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 41-63.
Book volume table of contents   
View Article: PDF

[4] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Cauchy problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 1-30.
Book volume table of contents   
View Article: PDF

[5] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Dirichlet problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 31-40.
Book volume table of contents   
View Article: PDF

[6] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for a nonlocal nonlinear diffusion equation. Math. Surveys Monogr. 165 (2010) 99-122.
Book volume table of contents   
View Article: PDF

[7] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlinear semigroups. Math. Surveys Monogr. 165 (2010) 223-247.
Book volume table of contents   
View Article: PDF

[8] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal Diffusion Problems. Math. Surveys Monogr. 165 (2010) MR MR2722295.
Book volume table of contents   

[9] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. A nonlocal convection diffusion problem. Math. Surveys Monogr. 165 (2010) 65-98.
Book volume table of contents   
View Article: PDF

[10] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal $p$-Laplacian evolution problems. Math. Surveys Monogr. 165 (2010) 123-161.
Book volume table of contents   
View Article: PDF

[11] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal models for sandpiles. Math. Surveys Monogr. 165 (2010) 191-222.
Book volume table of contents   
View Article: PDF

[12] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information   
View Article: PDF

[13] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[16] Anthony To-Ming Lau, Koji Nishiura and Wataru Takahashi. Convergence of almost-orbits of nonexpansive semigroups in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 3143-3150. MR 2322744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tomonari Suzuki. The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big( T(1) \big) \cap F \big( T(\sqrt2) \big)$. Proc. Amer. Math. Soc. 134 (2006) 673-681. MR 2180883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jigen Peng and Zongben Xu. A novel dual approach to nonlinear semigroups of Lipschitz operators. Trans. Amer. Math. Soc. 357 (2005) 409-424. MR 2098102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhaofang Bai and Jinchuan Hou. Numerical radius distance-preserving maps on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 132 (2004) 1453-1461. MR 2053353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tomonari Suzuki. On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 2133-2136. MR 1963759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alberto Bressan, Graziano Crasta and Benedetto Piccoli. Well-posedness of the Cauchy problem for $n\times n$ systems of conservation laws. Memoirs of the AMS 146 (2000) MR 1686652.
Book volume table of contents   

[26] Diómedes Bárcenas. Factoring weakly compact operators and the inhomogeneous Cauchy problem. Proc. Amer. Math. Soc. 128 (2000) 1357-1360. MR 1641633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] O. Kada. Strong ergodic theorems for commutative semigroups of operators. Proc. Amer. Math. Soc. 127 (1999) 3003-3011. MR 1636382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kazuo Kobayasi. $C^1$ approximations of inertial manifolds via finite differences . Proc. Amer. Math. Soc. 127 (1999) 1143-1150. MR 1610800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nguyen Van Minh. On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999) 779-782. MR 1473675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3